# SDR UIEA2013041400214

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Knob
- Condition: Malfunctioned
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFIS CONTROL PANEL RANGE SELECT KNOB; WHEN YOU SELECT 80 NM, THE DISPLAY SHOWS 40 NM.  PERFORMED OPS CHECK OF EFIS CONTROL PANEL RANGE SELECT KNOB-CHECK GOOD IAW AMM 34-22-00.
